# SDR HNAA2016032900094

- Difficulty date: March 26, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 48,744 hours, 54,099 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, A STRONG OIL ODOR IN FLT DECK.  DISSIPATED WITH BLEEDS SELECTED OFF.  NO ODOR IN CABIN NOTED.  REF SEQ 1 SAME LP. PERFORMED OPS CHECK OF BLEEDS WITH FLIGHT DECK PACK, NO OIL ODOR NOTED.  PACK OPS NORMAL, OK FOR SERVICE.
